# SDR SCNA20201207405

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 19,734 hours, 6,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON Z-ANGLE ON SEVERAL SPOTS AT STA 727C TO 767 RBL 45 AFT CARGO BAY.  REMOVED FABRICATED + INSTALLED NEW 2 ANGLES AT STA 727RBL 45 AFT, IAW B737-800 SRM 51-40-02, SRM 53-00-53, SRM 51-40-02 TREATED + PRIMED, IAW B737-800 SRM 51-20-01.
